American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[2] Kevin G. Hare and Maysum Panju. Some comments on Garsia numbers. Math. Comp. 82 (2013) 1197-1221.
Abstract, references, and article information
View Article: PDF

[3] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Borwein and Terry A. Loring. Some questions of Erd\H os and Graham on numbers of the form $\sum g\sb n/2\sp {g\sb n}$ . Math. Comp. 54 (1990) 377-394. MR 990598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David H. Bailey. The computation of $\pi$ to $29,360,000$ decimal digits using Borweins' quartically convergent algorithm . Math. Comp. 50 (1988) 283-296. MR 917836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1